Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can weight gain and hair fall problem be indications of thyroid problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi doc how r u, since last 1 -1/2 month i feel my weight is increasing & my hair fall is also increase day by day.are these symptoms of thyriod
Posted Sun, 12 Jan 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shanthi.E 45 minutes later
Brief Answer: yes, they could be Detailed Answer: Hello XXXX, Yes, these could be symptoms of low functioning thyroid. I would suggest you to get your thyroid function test done that includes T3, T4, and TSH values. Please get back to me with the reports. Regards,
Above answer was peer-reviewed by
Follow-up: Can weight gain and hair fall problem be indications of thyroid problem? 1 hour later
wht all other symptoms of Thyroid
Answered by Dr. Shanthi.E 19 hours later
Brief Answer: symptoms detailed below Detailed Answer: Hello XXXX, Tiredness and weakness; or feeling "run down" is the most common symptom of Hypothyroidism or low functioning thyroid gland. Other symptoms are as follows: Weight gain or difficulty losing weight Constipation Depression Thinning or brittleness of the hair or nails Cold intolerance Sleepiness Memory loss Decreased libido Muscle aches and pains Please do get back with the test reports. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor